Duke Mathematical Journal

Wave-trace invariants

Victor Guillemin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 83, Number 2 (1996), 287-352.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077244447

Digital Object Identifier
doi:10.1215/S0012-7094-96-08311-8

Mathematical Reviews number (MathSciNet)
MR1390650

Zentralblatt MATH identifier
0858.58051

Subjects
Primary: 58G25
Secondary: 58F17 58G15 58G18

Citation

Guillemin, Victor. Wave-trace invariants. Duke Math. J. 83 (1996), no. 2, 287--352. doi:10.1215/S0012-7094-96-08311-8. https://projecteuclid.org/euclid.dmj/1077244447


Export citation

References

  • [Be] F. A. Berezin, Covariant and contravariant symbols of operators, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 1134–1167.
  • [Ch] J. Chazarain, Formule de Poisson pour les variétés riemanniennes, Invent. Math. 24 (1974), 65–82.
  • [DG] J. J. Duistermaat and V. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math. 29 (1975), no. 1, 39–79.
  • [Eg] Ju. V. Egorov, The canonical transformations of pseudodifferential operators, Uspehi Mat. Nauk 24 (1969), no. 5 (149), 235–236.
  • [FG] J. P. Françoise and V. Guillemin, On the period spectrum of a symplectic mapping, J. Funct. Anal. 115 (1993), 391–418.
  • [Fr] D. Fried, Cyclic resultants of reciprocal polynomials, Holomorphic Dynamics (Mexico, 1986), Lecture Notes in Math., vol. 1345, Springer-Verlag, Berlin, 1988, pp. 124–128.
  • [Gu] V. Guillemin, Gauged Lagrangian distributions, Adv. Math. 102 (1993), no. 2, 184–201.
  • [Gu2] V. Guillemin, Toeplitz operators in $n$ dimensions, Integral Equations Operator Theory 7 (1984), no. 2, 145–205.
  • [HW] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Clarendon Press, Oxford, 1979.
  • [Hor]1 L. Hörmander, The Analysis of Linear Partial Differential Operators, I, Grundlehren Math. Wiss., vol. 256, Springer-Verlag, Berlin, 1983.
  • [Hor]2 L. Hörmander, The Analysis of Linear Partial Differential Operators, II, Grundlehren Math. Wiss., vol. 257, Springer-Verlag, Berlin, 1983.
  • [Hor]3 L. Hörmander, The Analysis of Linear Partial Differential Operators, III, Grundlehren Math. Wiss., vol. 274, Springer-Verlag, Berlin, 1985.
  • [Hor]4 L. Hörmander, The Analysis of Linear Partial Differential Operators, IV, Grundlehren Math. Wiss., vol. 275, Springer-Verlag, Berlin, 1985.
  • [Hor2] L. Hörmander, Fourier integral operators I, Acta Math. 127 (1971), no. 1-2, 79–183.
  • [Sj] J. Sjöstrand, Semi-excited states in nondegenerate potential wells, Asymptotic Anal. 6 (1992), no. 1, 29–43.
  • [St] S. Sternberg, Infinite Lie groups and the formal aspects of dynamical systems, J. Math. Mech. 10 (1961), 451–474.
  • [We] A. Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Advances in Math. 6 (1971), 329–346 (1971).